# SDR AALA202110204646

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 66,233 hours, 25,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2201
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 44,546 hours, 16,351 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 ESCAPE SLIDE LIGHTING INOPERATIVE. ** SUPPLEMENTAL REPORT FOR AALA202110194646: ACCOMPLISHED TSM 33-51-00 AND FOUND EMERGENCY POWER SUPPLY UNIT 11WL AT FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38. WILL BE SUBMITTED** (CLOSED)
